# SDR GLBA20060994

- Difficulty date: September 11, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 23,366 hours, 28,623 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Part number: 1181200363603
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL KEEL CRACKED APPROXIMATELY .5 INCH FORWARD OF LT MAIN LANDING GEAR MOUNT.  MAINTENANCE REPAIRED FLANGE CRACK ON L/H INBOARD KEEL RIB I.A.W. E.O. 07-UE251-01. REPAIR DIMENSION 4 3/4" BY 3 1/2". 7075-T7351.  RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
